# SDR 2012FA0000594

- Difficulty date: August 10, 2012
- Submitted: August 24, 2012
- Operation: General aviation
- Aircraft: N760SP
- Engine: Cont TSIO550A
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Broken
- Location: Magneto
- Part time: 176 hours
- Component: Magneto, Slick
- Component part number: 6320
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, ENGINE BEGAN TO RUN POORLY.  ON LANDING AND FURTHER INSPECTION, IT WAS DISCOVERED THAT THE LT MAGNETO WAS INOPERATIVE.  THE MAGNETO WAS REMOVED, DISASSEMBLED AND INSPECTED.  POINTS DISCOVERED BROKEN.  FOLLOWER ARM FOR THE POINTS HAD SEPARATED AND WAS LAYING IN THE TOP OF THE MAGNETO.   THE RT MAGNETO WAS REMOVED FOR INSPECTION AND CORROSION WAS SEEN ON THE FOLLOWER ARM IN THE AREA WHERE THE STIFFENER SECTION STOPS.
